# SDR DLM88001082

- Difficulty date: June 2, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 32,005 hours, 26,229 cycles
- Engine: Pwa JT8D219
- Engine time: 22,368 hours, 17,724 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Part time: 22,368 hours, 17,724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 1892/02 ATL-CLE  NR 2 ENG OIL STRAINER CLOG MSG ILLUM.  CREW FOLLOWED POM PROC AND MSG REMAINED.  SHUT DOWN ENG AND DIVERTED TO TYS.  MTC FOUND CARBON IN FILTER.  REPLACED ENGINE.
